RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 65, Issue 6, Pages 810–815 (Mi mz1116)  

This article is cited in 2 scientific papers (total in 2 papers)

Polynomials with high multiplicity at unity and Tarry's problem

A. Dubickas

Vilnius University

DOI: https://doi.org/10.4213/mzm1116

Full text: PDF file (171 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 65:6, 684–688

Bibliographic databases:

UDC: 511
Received: 20.05.1998
Revised: 28.10.1998

Citation: A. Dubickas, “Polynomials with high multiplicity at unity and Tarry's problem”, Mat. Zametki, 65:6 (1999), 810–815; Math. Notes, 65:6 (1999), 684–688

Citation in format AMSBIB
\Bibitem{Dub99}
\by A.~Dubickas
\paper Polynomials with high multiplicity at unity and Tarry's problem
\jour Mat. Zametki
\yr 1999
\vol 65
\issue 6
\pages 810--815
\mathnet{http://mi.mathnet.ru/mz1116}
\crossref{https://doi.org/10.4213/mzm1116}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1728280}
\zmath{https://zbmath.org/?q=an:0947.11033}
\transl
\jour Math. Notes
\yr 1999
\vol 65
\issue 6
\pages 684--688
\crossref{https://doi.org/10.1007/BF02675581}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000083786600022}


Linking options:
  • http://mi.mathnet.ru/eng/mz1116
  • https://doi.org/10.4213/mzm1116
  • http://mi.mathnet.ru/eng/mz/v65/i6/p810

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Dubickas, A, “Three problems for polynomials of small measure”, Acta Arithmetica, 98:3 (2001), 279  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    2. Dubickas A., “Polynomials With Multiple Roots At 1”, Int. J. Number Theory, 10:2 (2014)  crossref  mathscinet  zmath  isi  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:128
    Full text:35
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019